# SDR EE4Y2017082804165

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000097
- Aircraft time: 24,889 hours, 11,927 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062332013
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION,  FOUND THE LT HORIZONTAL STABILIZER LEADING EDGE SKIN DAMAGED.
